# SDR SWAA2022042691091

- Difficulty date: April 4, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737
- Aircraft serial: 36627
- Aircraft time: 46,206 hours, 27,873 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RH HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90 ; 9.25' FROM REAR SPAR ;I/B ROW.CRACK LENGTH': 0.750' CRACK FOUND AT RH HORIONTAL STABILIER LOWER SKIN AT STAB STA 193.90 9.25' FROM REAR SPAR I/B ROW.CRACK LENGTH': 0.750' / [01] REMOVED FRONT SPAR REMOVABLE WEB 341BZ AS PER B737-700 SRM 51-40-02-0G-0;[11] FABRICATED AND TRIMMED REPAIR DOUBLER AND FILLER AS PER B737-700 SRM 55-10-01-2R-11. TABLE. 201. FIG. 204. DET. B. AND SRM 51-10-01-0G-0.[16] INSTALLED DOUBLER AND FILLER AS PER B737-700 SRM 55-10-01-2R-11. FIG. 204. DET. B. AND SRM 51-40-02-0G-0;[23] TRIMMED OUT DAMAGED AREA AT RH HORIZONTAL STABILIZER LOWER SKIN STAB STA 193.90; 9.25' FROM REAR SPAR AS PER B737-700 SRM 55-10-01-2R-11. FIG. 204. DET. B; PERFORMED HFEC INSP ON CUTOUT AREA; ROTO AND COUNTERSINK INSP ON EXISTING HOLES IAW B737 NDT P6 51-00-00 PROC.23; NDT P6 51-00-00 PROC.16 & NDT P6 51-00-00 PROC.16; NO CRACKS; LOCATED; DRILLED AND COUNTERSINKED REPAIR PARTS AS PER B737-700 SRM 55-10-01-2R-11. FIG. 204. DET. B. AND SRM 51-40-05-0G-0 AND SRM 51-40-08-0G-0; TREATED AND PRIMED REWORKED AREAS AND REPAIR PARTS AS PER B737-700 AMM 51-21-41-370-803 AND AMM 51-21-72-370-803; INSTALLED DOUBLER AND FILLER AS PER B737-700 SRM 55-10-01-2R-11. FIG. 204. DET. B. AND SRM 51-40-02-0G-0.;[24] (LATE ENTRY)MATERIAL USED ;REPAIR DOUBLER 2024T-3 SHEET; 0.080' ; P.O1764783 AND REPAIR FILLER 2024-T3 SHEET; 0.063';P.O 1735552.;
